# SDR SWAA2024112650386

- Difficulty date: October 18, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY EXIT LENS AT FWD GALLEY AREA (1 EA) 2024-650938<[01] REPLACED GALLEY 1 EMERGENCY EXIT LENS AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3. C ITEM (10);[02] TASK COMPLETED.
